Cross Reference Down

Schatte, P (1989). On measures of uniformly distributed sequences and Benford's law. Monatshefte für Mathematik 107(3), 245-256.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), 337-352. ISSN/ISBN:0020-3157. View Complete Reference Online information Works that this work references Works that reference this work
Niederreiter, H and Philipp, W (1973). Berry-Esseen bounds and a theorem of Erdős and Turàn on uniform distribution mod 1. Duke Mathematical Journal 40(3), 633-649. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1973). Zur Verteilung der Mantisse in der Gleitkommadarstellung einer Zufallsgröße (Distribution of Mantissa in Floating Point Diagram of Random Variable). Zeitschrift fur Angewandte Mathematik und Mechanik 53(8), 553-565. ISSN/ISBN:0044-2267. DOI:10.1002/zamm.19730530807. GER View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1983). On sums modulo 2π of independent random variables. Math. Nachr. 110, 243-262. DOI:10.1002/mana.19831100118. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On a law of the iterated logarithm for sums mod 1 with application to Benford's law. Probability Theory and Related Fields 77(2), 167-178. ISSN/ISBN:0178-8051. DOI:10.1007/BF00334035. View Complete Reference Online information Works that this work references Works that reference this work